# SDR CALA0100599

- Difficulty date: June 25, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N16813
- Make and model: Doug DC-9-82
- Aircraft serial: 48066
- Aircraft time: 50,072 hours, 39,347 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fs 826-927
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND L/H O/B FLOOR PANEL CRACKED AROUND SCREW HOLES AT BOTH ENDS, STA 826-927. A DOUBLER WAS INSTALLED AT EACH END IAW SRM 53-01, FIGURE 4 AND 51-10-3.
